# SDR HALA2012011700041

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,851 hours, 18,629 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - GENERATOR FIELD MANUAL RESET (RT) FIELD OFF LIGHT ON.  BITE CHECKED BPCU AND NO FAULTS NOTED.  RAN NR 2 ENGINE RESET NR 2 GENERATOR.  OPS CHECKED OK IAW 24-20-00, OK FOR SERVICE.
